MAUDE Adverse Event Report: HEARTFLOW, INC. HEARTFLOW ANALYSIS

HEARTFLOW, INC. HEARTFLOW ANALYSIS
Model Number 3.15.0.8
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Codes Angina (1710); Dyspnea (1816)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of heartflow's investigation following the customer report, we identified a potential false negative.Hfid #(b)(4): the investigation determined that the distal left main coronary artery was modeled larger than what is indicated in the computed tomography data due to an analyst error.The customer was notified of the investigation results.No additional information has been received from the physician at this time.Heartflow's analysis instructions for use include the following warnings: the heartflow analysis represents patient conditions at the time of ct acquisition.The duration of time and changes to patient health after ct acquisition must be assessed during interpretation.Clinical validation that supports the heartflow analysis was limited to subjects whose ct acquisition occurred within 60 days of invasive ffr (mean 18 +/- 13 days).Due to the variability in the heartflow analysis, the ffrct values should be reviewed as one of several clinical data points to be used in conjunction with the patient's original ct images, clinical history, symptoms, and other diagnostic tests, as well as an appropriately trained clinician's clinical judgment, to evaluate the patient.The heartflow analysis process is dependent on the quality of the imaging data provided.The ffrct values may be affected by assumptions needed to resolve anatomy in areas of uncertainty, whether provided by the physician or made by heartflow case analysts.
 
Event or Problem Description
Healthcare professional (hcp) reported that a patient had a coronary computed tomography angiography (ccta) performed on (b)(6) 2022 and approximately 1 month later, had a heartflow ffrct analysis performed on 27-sep-2022.The radiologist at the time dictated the left main coronary vessel to be (b)(4).The hcp reported the patient presented with chest pain and dyspnea of exertion (doe), on an unknown date in early 2023, which was worsening status post (s/p).Left heart catheterization (lhc) was performed on (b)(6) 2023, showing severe multivessel coronary artery disease (cad) and left main disease with (b)(4) stenosis now s/p.The patient underwent an urgent coronary artery bypass graft (cabg) surgery x4 ( lima-lad, rad-om1, v-d2, v-pda).

Brand Name
HEARTFLOW ANALYSIS
Common Device Name
HEARTFLOW ANALYSIS
Manufacturer (Section D)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041
Manufacturer (Section G)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041
Manufacturer Contact
patricia erwin
331 e evelyn ave
mountain view, CA 94041
6502414547
MDR Report Key18370041
Report Number3021637148-2023-00008
Device Sequence Number7805928
Product Code PJA
UDI-Device Identifier00853341006053
UDI-Public(01)00853341006053(10)FFRCT_3.15.0.8(11)2022-09-27
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.15.0.8
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown